# SDR 06FDEA03268

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1323 S23-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE, BS 1323, BELOW STR 23L TO HAVE ENLONGATED HOLE.
